dLife Daily Tips

Practice makes near perfect at bedtime

Read More
The Question
Wed Sep 11 11:06:15 EDT 2013

when all my meds both oral and injected are taken, how can I get my bg down when it spikes extremely high and I get dizzy and shaky?
Asked By: mike5680  

Background Info Hide
200mg met and 10mg glipizide twice daily, and 20 units of lantus nightly at bedtime.avg fasting is 225.
Diabetes Profile Hide
n/a
Expert Answers (1)
2013-10-11 20:37:57.0

Hello,

Thanks for asking dLife.

Following diabetes medicines as prescribe and blood glucose levels continue to remain high? Contact your doctor. He or she will review your diabetes treatment plan. When the present doses of diabetes medicines may no longer be adequate to meet your need, they need to be adjusted.

Your lifestyle - eating plan and physical activity - also play important roles in controlling your blood glucose. Are you closely following your eating plan? Have you been on a regular exercise program?

If you need help with carbohydrate counting or establishing an exercise plan, talk with a registered dietitian or diabetes educator.

Take care.

Answered By: Liz Quintana
Accreditations: EdD, RD, LD, CDE
Sources Show

Community Answers (0)
 

*** All information contained on dLife.com is intended for informational and educational purposes only. Our Expert Q&A is not intended to be a replacement or substitute for consultation with a qualified medical professional or for professional medical advice related to diabetes or another medical condition. Please contact your physician or medical professional with any questions and concerns about your medical condition.

dLife Weekly Poll

Recent findings have linked diabetes and hearing loss. Have you experienced any hearing loss either before or since your diabetes diagnosis?